CSpace
Computer symbol calculation of invariants of three-manifolds obtained from trefoil knots
Li, BG; Li, QS; Chariya, P
1997
Source PublicationCHINESE SCIENCE BULLETIN
ISSN1001-6538
Volume42Issue:2Pages:96-102
Keywordknot three-manifolds invariants
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1997XK83300002
PublisherSCIENCE CHINA PRESS
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/29061
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING 100080,PEOPLES R CHINA
Recommended Citation
GB/T 7714
Li, BG,Li, QS,Chariya, P. Computer symbol calculation of invariants of three-manifolds obtained from trefoil knots[J]. CHINESE SCIENCE BULLETIN,1997,42(2):96-102.
APA Li, BG,Li, QS,&Chariya, P.(1997).Computer symbol calculation of invariants of three-manifolds obtained from trefoil knots.CHINESE SCIENCE BULLETIN,42(2),96-102.
MLA Li, BG,et al."Computer symbol calculation of invariants of three-manifolds obtained from trefoil knots".CHINESE SCIENCE BULLETIN 42.2(1997):96-102.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li, BG]'s Articles
[Li, QS]'s Articles
[Chariya, P]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li, BG]'s Articles
[Li, QS]'s Articles
[Chariya, P]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li, BG]'s Articles
[Li, QS]'s Articles
[Chariya, P]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.